# SDR UPS802743

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 7075T6050
- Condition: Corroded
- Location: Fs 902-920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON CENTER DOUBLER AT FS 902-920, BL 0, AT UPPER MAIN GEAR WHEELWELL PRESSURE DECK SURFACE.  REPLACED DOUBLER PER SRM 51-1-21.
